# SDR 2002F00318

- Difficulty date: December 1, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ACA70161
- Condition: Corroded
- Location: Fuselage
- Part time: 51,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FORWARD LEFT AIRCONDITIONING BAY CAP ANGLE AT STATION 595 BETWEEN LONGERON 47L AND 48L WAS CORRODED PAST SRM LIMITS.  A REPAIR DOUBLER WAS INSTALLED ON THE EXTERIOR OF THE SKIN TO REINFORCE THE BLEND AREA IAW TIMCO REO-GO8333.  A 8110-3 WAS ISSUED BY DER DERY 510314-CE AT FAR 145 REPAIR AGENCY NR TIPR833K.  THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE.  (M)
